Show simple item record

dc.contributor.authorGelman, Andrew
dc.contributor.authorMeng, Xiao-Li
dc.date.accessioned2011-07-11T14:31:40Z
dc.date.issued1991
dc.identifier.citationGelman, Andrew and Xiao-Li Meng. 1991. A note on bivariate distributions that are conditionally normal. The American Statistician 45(2): 125-126.en_US
dc.identifier.issn0003-1305en_US
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:5024665
dc.description.abstractIt is possible for a nonnormal bivariate distribution to have conditional distribution functions that are normal in both directions. This article presents several examples, with graphs, including a counterintuitive bimodal joint density. The graphs simultaneously display the joint density and the conditional density functions, which appear as Gaussian curves in the three-dimensional plots.en_US
dc.description.sponsorshipStatisticsen_US
dc.language.isoen_USen_US
dc.publisherAmerican Statistical Associationen_US
dc.relation.isversionofdoi:10.2307/2684374en_US
dash.licenseMETA_ONLY
dc.subjectbimodalityen_US
dc.subjectbivariate normal distributionen_US
dc.subjectconditional probabilityen_US
dc.titleA Note On Bivariate Distributions That Are Conditionally Normalen_US
dc.typeJournal Articleen_US
dc.description.versionVersion of Recorden_US
dc.relation.journalThe American Statisticianen_US
dash.depositing.authorMeng, Xiao-Li
dash.embargo.until10000-01-01
dc.identifier.doi10.2307/2684374*
dash.contributor.affiliatedMeng, Xiao-li


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record